# SDR F3LA98155

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Clevis
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 3,225 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED CORROSION ON RT HORIZONTAL STABILIZER REAR LOWER CLEVIS ON FORWARD SIDE AROUND BUSHING.  MAINTENANCE BLENDED CORROSION (1 INCH BY .035 INCH BY .081 INCH; .15 INCH BY .4 INCH BY .023 INCH; .15 INCH BY .7 INCH BY .037 INCH; .3 INCH BY .5 INCH BY .046 INCH; .13 INCH BY .40 INCH BY .049 INCH; .15 INCH BY .40 INCH BY .062 INCH; AND, .10 INCH BY .50 INCH BY .065 INCH).  INSTALLED NEW BUSHING AND REPAIRED PER SRM'S 51-10-8, 55-10-1, OHM 20-10-3, AND ER 98-0704.  CYCLES:  1,941.  (X)
